Alert archive / Massachusetts / Small Craft Advisories in 2009
Small Craft Advisory 95, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Oct 9, 2009, 3:50 AM EDT. It took effect at Oct 9, 2009, 8:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2009, 3:50 AM EDT (07:50 UTC)
- In effect from
- Oct 9, 2009, 8:00 PM EDT
- Expired
- Oct 11, 2009, 2:00 AM EDT
- In force
- 30 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
830 WHUS71 KBOX 090750 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 350 AM EDT FRI OCT 9 2009 ANZ231>237-254>256-091600- /O.NEW.KBOX.SC.Y.0095.091010T0000Z-091010T2100Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 350 AM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY. A PERIOD OF GUSTY SOUTHWEST WINDS BETWEEN 25 AND 30 KNOTS ARE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH THE REGION EARLY SATURDAY MORNING. THIS WILL SHIFT THE WINDS TO THE NORTHWEST BEHIND THE FRONT AND 25 TO 30 KNOT GUSTS ARE EXPECTED THROUGH THE DAY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK
6 follow-up statements
178 WHUS71 KBOX 091546 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1146 AM EDT FRI OCT 9 2009 ANZ231>237-254>256-100000- /O.CON.KBOX.SC.Y.0095.091010T0000Z-091010T2100Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1146 AM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY. A PERIOD OF GUSTY SOUTHWEST WINDS BETWEEN 25 AND 30 KNOTS ARE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH THE REGION EARLY SATURDAY MORNING. THIS WILL SHIFT THE WINDS TO THE NORTHWEST BEHIND THE FRONT AND 25 TO 30 KNOT GUSTS ARE EXPECTED THROUGH THE DAY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
269 WHUS71 KBOX 092045 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 445 PM EDT FRI OCT 9 2009 ANZ230-251-100445- /O.EXB.KBOX.SC.Y.0095.091010T1200Z-091010T2200Z/ BOSTON HARBOR-MASSACHUSETTS BAY AND IPSWICH BAY- 445 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY. WINDS WILL SHIFT TO NORTHWEST EARLY SATURDAY MORNING...AND WILL GUST UP TO 25 TO 30 KNOTS. THESE GUSTS WILL DIMINISH EARLY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-100445- /O.EXB.KBOX.SC.Y.0095.091010T1200Z-091011T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 445 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT. WINDS WILL SHIFT TO NORTHWEST EARLY SATURDAY MORNING...AND WILL GUST UP TO 25 TO 30 KNOTS...WHICH WILL CONTINUE THROUGH EARLY SATURDAY NIGHT. THESE GUSTS WILL DIMINISH BY AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>237-100445- /O.EXT.KBOX.SC.Y.0095.091010T0000Z-091010T2200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 445 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT SATURDAY. A PERIOD OF GUSTY SOUTHWEST WINDS BETWEEN 25 AND 30 KNOTS ARE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH THE REGION EARLY SATURDAY MORNING. THIS WILL SHIFT THE WINDS TO THE NORTHWEST BEHIND THE FRONT AND 25 TO 30 KNOT GUSTS ARE EXPECTED THROUGH THE DAY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-100445- /O.EXT.KBOX.SC.Y.0095.091010T0000Z-091011T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 445 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT SUNDAY. A PERIOD OF GUSTY SOUTHWEST WINDS BETWEEN 25 AND 30 KNOTS ARE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH THE REGION EARLY SATURDAY MORNING. THIS WILL SHIFT THE WINDS TO THE NORTHWEST BEHIND THE FRONT AND 25 TO 30 KNOT GUSTS ARE EXPECTED THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-100445- /O.EXT.KBOX.SC.Y.0095.091010T0000Z-091011T0400Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 445 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT SATURDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT SATURDAY NIGHT. A PERIOD OF GUSTY SOUTHWEST WINDS BETWEEN 25 AND 30 KNOTS ARE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH THE REGION EARLY SATURDAY MORNING. THIS WILL SHIFT THE WINDS TO THE NORTHWEST BEHIND THE FRONT AND 25 TO 30 KNOT GUSTS ARE EXPECTED THROUGH EARLY SATURDAY NIGHT...THEN WILL DIMINISH BY AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
305 WHUS71 KBOX 100145 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 945 PM EDT FRI OCT 9 2009 ANZ231>237-100945- /O.CON.KBOX.SC.Y.0095.000000T0000Z-091010T2200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 945 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY. A PERIOD OF GUSTY SOUTHWEST WINDS BETWEEN 25 AND 30 KNOTS ARE EXPECTED AFTER MIDNIGHT...AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH THE REGION EARLY SATURDAY MORNING. THIS WILL SHIFT THE WINDS TO THE NORTHWEST BEHIND THE FRONT AND 25 TO 30 KNOT GUSTS ARE EXPECTED THROUGH THE DAY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-100945- /O.CON.KBOX.SC.Y.0095.000000T0000Z-091011T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 945 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY. A PERIOD OF GUSTY SOUTHWEST WINDS BETWEEN 25 AND 30 KNOTS ARE EXPECTED AFTER MIDNIGHT...AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH THE REGION EARLY SATURDAY MORNING. THIS WILL SHIFT THE WINDS TO THE NORTHWEST BEHIND THE FRONT AND 25 TO 30 KNOT GUSTS ARE EXPECTED THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-100945- /O.CON.KBOX.SC.Y.0095.000000T0000Z-091011T0400Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 945 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT. A PERIOD OF GUSTY SOUTHWEST WINDS BETWEEN 25 AND 30 KNOTS ARE EXPECTED AFTER MIDNIGHT...AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH THE REGION EARLY SATURDAY MORNING. THIS WILL SHIFT THE WINDS TO THE NORTHWEST BEHIND THE FRONT AND 25 TO 30 KNOT GUSTS ARE EXPECTED THROUGH EARLY SATURDAY NIGHT...THEN WILL DIMINISH BY AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-251-100945- /O.CON.KBOX.SC.Y.0095.091010T1200Z-091010T2200Z/ BOSTON HARBOR-MASSACHUSETTS BAY AND IPSWICH BAY- 945 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY. WINDS WILL SHIFT TO NORTHWEST EARLY SATURDAY MORNING...AND WILL GUST BETWEEN 25 TO 30 KNOTS. THESE GUSTS WILL DIMINISH EARLY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-100945- /O.CON.KBOX.SC.Y.0095.091010T1200Z-091011T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 945 PM EDT FRI OCT 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO MIDNIGHT EDT SATURDAY NIGHT. WINDS WILL SHIFT TO NORTHWEST EARLY SATURDAY MORNING...AND WILL GUST UP BETWEEN 25 TO 30 KNOTS...WHICH WILL CONTINUE THROUGH EARLY SATURDAY NIGHT. THESE GUSTS WILL DIMINISH BY AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
704 WHUS71 KBOX 100728 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 328 AM EDT SAT OCT 10 2009 ANZ232>235-237-254-255-101530- /O.EXT.KBOX.SC.Y.0095.000000T0000Z-091011T0400Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 328 AM EDT SAT OCT 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A BRIEF PERIOD OF SOUTHWEST WIND GUST TO 25 KNOTS IS POSSIBLE FOR AN HOUR OR TWO EARLY THIS MORNING. OTHERWISE...WINDS WILL SHIFT TO THE NORTHWEST AND GUSTS TO 25 KNOTS FROM LATE THIS MORNING AND CONTINUE INTO THE EVENING HOURS. WINDS SHOULD FINALLY DIMINISH BELOW SMALL CRAFT ADVISORY HEADLINES AFTER MIDNIGHT...BUT MARGINAL 5 FOOT SEAS WILL REMAIN POSSIBLE ACROSS THE SOUTHEAST OUTER-WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-251-101530- /O.EXT.KBOX.SC.Y.0095.091010T1500Z-091010T2200Z/ BOSTON HARBOR-NARRAGANSETT BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 328 AM EDT SAT OCT 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. WINDS WILL SHIFT TO NORTHWEST THIS MORNING BEHIND A COLD FRONT. NORTHWEST WINDS ARE EXPECTED TO GUST TO 25 KNOTS FROM LATE THIS MORNING INTO THE AFTERNOON. THE WINDS SHOULD DIMINISH BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-250-101530- /O.EXT.KBOX.SC.Y.0095.000000T0000Z-091011T0400Z/ CAPE COD BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 328 AM EDT SAT OCT 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. WINDS WILL SHIFT TO NORTHWEST THIS MORNING BEHIND A COLD FRONT. NORTHWEST WINDS ARE EXPECTED TO GUST TO 25 KNOTS FROM LATE THIS MORNING AND CONTINUE INTO THE EVENING HOURS. THE WINDS SHOULD DROP BELOW SMALL CRAFT ADVISORY THRESHOLDS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-101530- /O.CON.KBOX.SC.Y.0095.000000T0000Z-091011T0400Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 328 AM EDT SAT OCT 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A BRIEF PERIOD OF SOUTHWEST WIND GUST TO 25 KNOTS IS POSSIBLE FOR AN HOUR OR TWO EARLY THIS MORNING. OTHERWISE...WINDS WILL SHIFT TO THE NORTHWEST AND GUSTS TO 25 KNOTS FROM LATE THIS MORNING AND CONTINUING INTO THE EVENING HOURS. WINDS SHOULD FINALLY DIMINISH BELOW SMALL CRAFT ADVISORY HEADLINES AFTER MIDNIGHT...BUT MARGINAL 5 FOOT SEAS WILL REMAIN POSSIBLE ACROSS THE SOUTHEAST OUTER-WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK
160 WHUS71 KBOX 101911 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 311 PM EDT SAT OCT 10 2009 ANZ230-236-251-110100- /O.EXT.KBOX.SC.Y.0095.000000T0000Z-091011T0100Z/ BOSTON HARBOR-NARRAGANSETT BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 311 PM EDT SAT OCT 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING. NORTHWEST WINDS WILL GUST TO 25 KNOTS THROUGH EARLY EVENING. WINDS WILL DIMINISH LATE THIS EVENING BUT MAY GUST AGAIN BETWEEN 20 AND 25 KNOTS FOR A TIME LATE SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>235-237-250-254>256-110315- /O.CON.KBOX.SC.Y.0095.000000T0000Z-091011T0400Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 311 PM EDT SAT OCT 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. NORTHWEST WIND GUSTS TO 25 KNOTS WILL CONTINUE INTO THIS EVENING. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY HEADLINES AFTER MIDNIGHT...ALTHOUGH MARGINAL 5 FOOT SEAS MAY PERSIST FOR A WHILE LONGER SOUTH AND EAST OF NANTUCKET. THERE IS A POSSIBILITY THAT NORTHWEST WIND GUSTS TO BETWEEN 20 AND 25 KNOTS WILL OCCUR AGAIN LATE SUNDAY AFTERNOON AND SUNDAY EVENING OVER THE COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
974 WHUS71 KBOX 110053 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 853 PM EDT SAT OCT 10 2009 ANZ230-236-251-110200- /O.EXP.KBOX.SC.Y.0095.000000T0000Z-091011T0100Z/ BOSTON HARBOR-NARRAGANSETT BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 853 PM EDT SAT OCT 10 2009 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS AND ARE EXPECTED TO REMAIN BELOW CRITERIA FOR THE REST OF THE NIGHT. THEREFORE...THE SMALL CRAFT ADVISORY WILL EXPIRE ON TIME AT 9 PM THIS EVENING. $$ ANZ250-254-255-110600- /O.EXT.KBOX.SC.Y.0095.000000T0000Z-091011T0600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 853 PM EDT SAT OCT 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT SUNDAY. NORTHWEST WIND GUSTS TO 25 KNOTS ALONG WITH SEAS BETWEEN 3 AND 5 FEET WILL SLOWLY DIMINISH AFTER MIDNIGHT. WINDS AND SEAS SHOULD DROP BELOW SMALL CRAFT ADVISORY CRITERIA BY 2 AM. HOWEVER...THERE IS A POSSIBILITY THAT NORTHWEST WINDS WILL GUST TO BETWEEN 20 AND 25 KNOTS AGAIN LATE SUNDAY AFTERNOON AND SUNDAY EVENING OVER THE COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>235-237-256-110400- /O.CON.KBOX.SC.Y.0095.000000T0000Z-091011T0400Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 853 PM EDT SAT OCT 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. OCCASIONAL NORTHWEST WIND GUSTS TO 25 KNOTS SHOULD DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA BY MIDNIGHT. HOWEVER...THERE IS A POSSIBILITY THAT NORTHWEST WINDS WILL GUST TO BETWEEN 20 AND 25 KNOTS AGAIN LATE SUNDAY AFTERNOON AND SUNDAY EVENING OVER THE COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 9:06 PM EDT, 6 hours 44 minutes earlier.
Area forecast discussion, Oct 8, 9:06 PM EDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 906 PM EDT THU OCT 8 2009 .SYNOPSIS... HIGH PRESSURE WILL CREST ACROSS NEW ENGLAND TONIGHT. LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL APPROACH FROM THE W FRIDAY...PUSHING ACROSS CENTRAL AND EASTERN NEW ENGLAND FRI NIGHT. GENERALLY FAIR WEATHER DEVELOPS OVER THE WEEKEND AND PROBABLY CONTINUES INTO THE MIDDLE OF NEXT WEEK WITH MUCH COOLER THAN NORMAL TEMPERATURES TUESDAY INTO THURSDAY AS LARGE HIGH PRES IN THE CENTRAL USA SLOWLY MOVES TO THE EAST COAST. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... PREVIOUS FORECAST IS PRETTY MUCH ON TRACK. MID/HIGH LEVEL CLOUDINESS WILL CONTINUE TO INCREASE AND THICKEN OVERNIGHT AHEAD OF THE NEXT SHORTWAVE DISTURBANCE. IT SHOULD PRETTY MUCH REMAIN DRY...BUT WILL CONTINUE WITH SOME 20 TO 30 POPS TOWARDS 12Z ACROSS THE INTERIOR. THE WARM AIR ADVECTION PATTERN MAY BRING A FEW SHOWERS INTO THAT REGION BY THIS TIME. LOW TEMPERATURES WILL MAINLY BE IN THE 40S...TO AROUND 50 IN DOWNTOWN BOSTON. LOWS SHOULD BE REACHED BY AROUND 6Z OR 7Z WITH STEADY OR VERY SLOWLY RISING TEMPERATURES THEREAFTER. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... FRIDAY...SOME MODEL DIFFERENCES WITH TIMING OF APPROACHING SHORT WAVE CONTINUE. STILL EXPECT WEAK SURFACE WAVE TO MOVE ACROSS CENTRAL NEW ENGLAND FRIDAY AFTERNOON INTO THE EVENING. EXPECT MAINLY STRATIFORM PRECIP...THOUGH COULD SEE MORE SHOWERY ACTIVITY LATE IN THE DAY AS WARM FRONT PUSHES JUST N OF THE REGION. AT THIS POINT...APPEARS MOST OF THE ENERGY WILL REMAIN S OF THE REGION SO WILL PROBABLY NOT SEE TSTMS EXCEPT POSSIBLY ON THE SOUTHERN OUTER WATERS LATER IN THE DAY. WENT WITH LIKELY TO CATEGORICAL POPS...WITH BEST CHANCE MAINLY NEAR AND NORTH OF THE MASS PIKE. BEST MOISTURE CONVERGENCE ARRIVES LATE. HIGHS WILL RANGE FROM THE UPPER 50S TO MID 60S. FRIDAY NIGHT...WARM FRONT PUSHES JUST N OF THE REGION EARLY AS THE WEAK WAVE MOVES OFF THE MAINE COAST...THEN EXPECT COLD FRONT TO FOLLOW TOWARD SATURDAY MORNING. MAY ACTUALLY SEE A BRIEF BREAK IN THE ACTION ACROSS N CT/RI/SE MA...THEN NEXT SLUG OF MOISTURE PUSHES SE AHEAD OF THE FRONT. HAVE CONTINUED CATEGORICAL POPS FOR MOST AREAS EXCEPT FOR THE S COAST WHERE LIKELY POPS CONTINUE. WILL START TO SEE RAIN/SHOWERS PUSHING SE TOWARD MORNING...SO POPS LOWER TO CHANCE BY 10Z OR SO. STRONG LOW LEVEL JET WILL PASS JUST S OF THE REGION...SO NOT EXPECTING GUSTS MUCH OVER 25 KT EARLY IN THE EVENING. SW WINDS WILL START TO SHIFT TO W OVER N MA/S NH AFTER 06Z...SO TEMPS WILL FALL BACK TO THE UPPER 40S THERE. ELSEWHERE... TEMPS WILL BOTTOM OUT IN THE 50S. && .LONG TERM /SATURDAY THROUGH THURSDAY/... TREND DIFFERENCES FROM THE MID SHIFT DEVELOPED IN TODAYS 12Z FORECAST CYCLES FOR NEXT WEEK. CONFIDENCE ON ANY PRECIPITATION MONDAY AND TUESDAY IS VERY LOW... AND MAINTAINED CONSIDERABLE CONTINUITY WITH THE PREVIOUS 4 AM FORECAST SINCE THERE IS STILL UNCERTAINTY REGARDING THE EVOLUTION OF THE PATTERN. HOWEVER...ODDS FAVOR ESSENTIALLY PRECIPITATION FREE WEATHER FOR 80 PERCENT OR MORE OF THE PERIOD FROM 16Z SATURDAY THROUGH 00Z NEXT THURSDAY. I SEE THE 18Z GFS HAS ANOTHER FROPA WITH SHOWERS TUE? THE DAILIES... SATURDAY...LEFTOVER CHANCES IN THE MORNING PER THE 09Z SREF AND 12Z GEFS PROBS FOR .01 AND .05 RESPECTIVELY...A CLEAN SWEEP OF OVERNIGHT SHOWERS IS NOT FOR CERTAIN /DESPITE LATER ARRIVING 15Z SREF/ AND SO WE MAINTAINED A POP FOR EARLY IN THE DAY BEFORE WE PROMISE THE REST OF THE WEEKEND IS QUITE NICE. TEMPS ARE BLENDED 12Z NAM/GFS MOS...UNDER RUNNING BL COOL AIR DESPITE WARM 850MB TO START. ITS FALL... AND MORE DIFFICULT TO YIELD THE ADIABATIC LAPSE RATE NUMBERS...ESPECIALLY IF LEFTOVER CLOUDS. MAX TEMPS OCCURRING EARLIER AND EARLIER IN THE DAY SO... STILL A NICE SATURDAY AFTN BUT PROBABLY NOT QUITE AS WARM AS 12Z GFS MOS GUIDANCE. SUNDAY...NICE AGAIN AS HIGH PRES HAS PASSED THRU SNE AND MOVED OFF SHORE AHEAD OF NEXT CFP. A FEW DEGREES COOLER...MAYBE A FROST NW MASS AND SW NH. MONDAY...EARLY CFP. FLIES IN THE OINTMENT MON AFTN INTO EARLY TUE. MODELS HANDLING THE MID USA ENERGY HAVE BEEN QUITE UNCERTAIN THE LAST SEVERAL DAYS AND SO RATHER THAN DISCONTINUE THE CHC POPS...HAVE ONLY LOWERED SLIGHTLY TIL SUBSEQUENT FCSTRS ARE MORE CONFIDENT OF NO RAIN. FOR NOW...EXPECT ANY RFALL LESS THAN .05 AND SPOTTY AT WORST. HOWEVER... LETS SEE WHAT SUBSEQUENT CYCLES HAVE TO SAY. WE HAVE VERY LOW PROB OF MXD SNOW NW FRINGE OF THE FA BUT CONFIDENCE IS VERY LOW ON ANY PCPN. 18Z GFS FLAGS THE POSSIBILITY OF SHOWERS MON NIGHT OR TUE? TUESDAY-WEDNESDAY...POTENTIAL NIGHTTIME FREEZE INTERIOR TUE NIGHT AND ASSTD WARNINGS/ADVISORIES. MODEL TRENDS CONTINUE DRY TUE AFTN THRU WED AFTN. 12Z GFS MOS GUIDANCE BLENDED WITH PREV 4AM FCST. 18Z GFS OPS IS STATING THAT SHOWERS MAY OCCUR TUE. DOOR IS OPEN...DEFINITELY COOLER TUE NIGHT AND WED. THURSDAY...WAA VIA RETURN SE TO S FLOW. BL IS CHILLY. CONF ON PCPN IS AVG. HAVE INITIATED POPS FOR THIS PERIOD. && .AVIATION /01Z FRIDAY THROUGH TUESDAY/... THROUGH TONIGHT...VFR. INCREASING MID AND HIGH CLOUDS ACROSS THE REGION. FRIDAY...CIGS LOWER TO MVFR-IFR WITH MVFR VSBYS IN RAIN MOVING FROM W-E DURING THE DAY. FRIDAY NIGHT...MVFR-IFR CIGS/VSBYS IN RAIN/SHOWERS AND FOG. MAY BRIEFLY IMPROVE TO VFR ALONG THE S COAST...THOUGH PATCHY FOG WILL KEEP VSBYS TO MVFR. COULD SEE LLWS DEVELOP ACROSS N CT/RI/SE MA WITH LOW LEVEL JET PASSING S OF THE REGION. OUTLOOK /SATURDAY THROUGH TUESDAY/... GFS TRANSFER IS MUCH MORE ROBUST THAN THE NAM AND RECENT VERIFICATION SHOWS THE NAM MORE ACCURATE ON SUSTAINED WINDS. THEREFORE...TONED DOWN GFS POTENTIAL. LEFTOVER MVFR SHOWERS POSSIBLE EARLY SAT...ESPECIALLY SE COAST. CONDITIONS IMPROVING TO VFR BY MIDDAY SATURDAY. NW WIND WILL GUST 20-25 KTS. SUNDAY...VFR. SW GST 20 KTS MIDDAY AND NW GUSTS TO NEAR 25 KTS LATE DAY. MON...VFR. TUE...VFR WITH A LOW PROB OF MVFR CONDS EARLY. && .MARINE... TONIGHT...WINDS AND SEAS HAVE DIMINISHED BELOW SCA THRESHOLDS ACROSS ALL OUR WATERS. CONDITIONS WILL REMAIN BELOW CRITERIA OVERNIGHT. FRIDAY...S-SW WINDS WILL INCREASE BRIEFLY...WITH GUSTS TO 25 KT OR SO MAINLY ON THE SOUTHERN WATERS AS LOW LEVEL JET APPROACHES. MAY ALSO SEE SOME GUSTS ON THE NEAR SHORE WATERS WITH GOOD MIXING IN PLACE. WNA WAVEWATCH MODEL CONTINUES TO OVERFORECAST SEAS...SO USED THE SWAN NAM MODEL FOR SEAS FORECAST. COULD STILL BUILD UP TO 5 FT ON THE SOUTHERN WATERS. FRIDAY NIGHT...COLD FRONT APPROACHES...BUT JET WILL BE E OF THE WATERS BY THEN. MAY SEE GUSTS TO 25 TO 30 KT LATE AT NIGHT. SEAS MAY BUILD UP TO 7 FT LATE. OUTLOOK /SATURDAY THROUGH MONDAY/... SATURDAY...SCA HEADLINE PROBABLE ALL WATERS FOR NW FLOW WIND AND WAVE. SATURDAY NIGHT...LIGHT WINDS AND SHRINKING SCA IF ANY. SUNDAY-MONDAY...NEAR SCA LATE SUN OR EARLY MON W NEXT CFP. && .EQUIPMENT... TBOS TDWR IS OTS TIL ABOUT 03Z. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...DRAG/EVT NEAR TERM...FRANK SHORT TERM...EVT LONG TERM...DRAG AVIATION...EVT/DRAG MARINE...FRANK/EVT/DRAG EQUIPMENT...DRAG
Hazardous weather outlook, Oct 8, 5:18 PM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 518 PM EDT THU OCT 8 2009 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-091200- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 518 PM EDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FROST AND OR FREEZE WARNINGS MAY BE NEEDED SATURDAY NIGHT IN NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE AND MORE EXPANSIVELY IN THE INTERIOR TUESDAY OR WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-091200- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 518 PM EDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DRAG
Nearby
Small Craft Advisories in Massachusetts, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.